Volume : V, Issue : X, October - 2015

Banach Contraction principle in Generalized Q–fuzzy metric space

Aswathy M. R.

Abstract :

 An extended version of Banach Contraction principle in the framework of Q–fuzzy metric space is obtained in this paper.

Keywords :

Article: Download PDF   DOI : 10.36106/ijar  

Cite This Article:

Aswathy M.R. Banach Contraction principle in Generalized Q-fuzzy metric space Indian Journal of Applied Research, Vol.5, Issue : 10 October 2015


Number of Downloads : 538


References :

<p><pre></pre></p>